Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 629178, 22 pages
http://dx.doi.org/10.1155/2012/629178
Research Article

Perturbation Bound of the Group Inverse and the Generalized Schur Complement in Banach Algebra

1Faculty of Science, Guangxi University for Nationalities and Guangxi Key Laboratory of Hybrid Computational and IC Design Analysis, Nanning 530006, China
2College of Mathematics and Computer Science, Guangxi University for Nationalities, Nanning 530006, China
3Department of Computer Science, Fudan University, Shanghai 200433, China

Received 5 April 2012; Revised 26 June 2012; Accepted 11 July 2012

Academic Editor: Patricia J. Y. Wong

Copyright © 2012 Xiaoji Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the relative perturbation bound of the group inverse and also consider the perturbation bound of the generalized Schur complement in a Banach algebra.